For EDITORS

For READERS

All Issues

Vol.9, 2019
Vol.8, 2018
Vol.7, 2017
Vol.6, 2016
Vol.5, 2015
Vol.4, 2014
Vol.3, 2013
Vol.2, 2012
Vol.1, 2011
Volume 2, Number 4, 2012, Pages 351-362                                                                DOI:10.11948/2012026
Asymptotic behavior of an age-structured population model with diffusion
Sidi Mohammed Bouguima,Zoulikha Mehlia
Keywords:Adult-juvenile
Abstract:
      A reaction-diffusion system with stage-structure is studied. We provide well-posedness of the model and prove that time-dependent solutions evolve either towards a positive equilibrium or to the trivial one. Under suitable conditions, a branch of positive equilibrium is shown to exist.
PDF      Download reader